MathSciNet Relay Station
MathSciNet bibliographic data
MR1013561 35K57
Bandle, Catherine; Levine, Howard A. Fujita type results for convective-like reaction diffusion equations in exterior domains. Z. Angew. Math. Phys. 40 (1989), no. 5, 665–676.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement